MathSciNet Relay Station
MathSciNet bibliographic data
MR1766851 65M60 (37L65 65M12 76M25)
Ju, Ning Numerical analysis of parabolic $p$-Laplacian: approximation of trajectories. SIAM J. Numer. Anal. 37 (2000), no. 6, 1861–1884.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement